Facebook Pixel
EmpowHER Guest

i took a postinor2 drugs after18-20hours of an unprotected sex. Its been 1week now and during the week i feel nausea,fast heartbeat, light abdomenal pains spitting out saliver easily. please help me, i dont want to be pregnant now.

By Anonymous August 11, 2013 - 4:08am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Once you take any morning after pills, it is common to have some side effects for at least two months. Since you took it as prescribed, you should be fine but if you have any issues, you should always consult your physician. I hope this helps.


August 11, 2013 - 6:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!